# SDR R61A201411081165

- Difficulty date: November 8, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 26,636 hours, 19,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, INTERNAL DOUBLER AT WATER SERVICE PANEL UNDER AFT LAV FLOOR IS CORRODED.  MAINTENANCE COMPLIED WITH SB R170EO-53-10-00-0020, REMOVED AND DISCARDED POTABLE WATER PANEL INTERNAL DOUBLERS.
